# SDR 2022FA0000542

- Difficulty date: September 19, 2022
- Submitted: September 23, 2022
- Operation: General aviation
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 125,619 hours, 23,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 172-196 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE INSPECTION FOUND SEVERAL BLEND OUTS ON FUSELAGE SKIN BETWEEN STA 172 AND STA 196, AROUND STR 21R.
